# SDR FDKA200708424

- Difficulty date: August 27, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N833MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145327
- Aircraft time: 16,091 hours, 14,962 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Damaged
- Location: Lt Mlg
- Part time: 16,096 hours, 14,963 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6168 MCO (0750 PHX LCL) - LEFT MAIN WILL NOT COME UP.  CONFIRMED DOWN.  MX REMOVED AND REPLACED WOW PROX SWITCH AND CONNECTOR.
